# SDR QMLA2024102120135

- Difficulty date: October 20, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N136VA
- Make and model: Urocop EC135T2
- Aircraft serial: 0281
- Aircraft time: 11,256 hours, 32,056 cycles
- Engine: Tmeca ARRIUS2B1
- Engine time: 8,919 hours, 9,377 cycles
- System (JASC): 7600 · Engine Controls
- Part: Potentiometer
- Condition: Faulted
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

TORQUE SPLIT ON TAKE OFF. REDUCED COLLECTIVE, AND TORQUE MATCHED. TORQUE SPLIT AGAIN IN CRUISE FLIGHT. #1 TORQUE WAS 12-15% HIGHER AND FLUCTUATING. TORQUES HELD THAT SPLIT, THEN # 1 WOULD FLUCTUATE. UNABLE TO MATCH TORQUES. DIVERTED BACK TO BASE WITH PATIENT ON BOARD. BASE WAS AS CLOSE OF AN OPTION AS ANYWHERE ELSE. REDUCED #1 TWIST GRIP TO MATCH TORQUES AND PERFORMED RUNNING LANDING.  CHANGED OUT N2 POTENTIOMETER DUE TO TORQUE SPLIT IN FLIGHT WITH GUIDANCE FROM AMM 76-11-00, 8-61. PERFORMED N2 CHECKS, GROUND RUNS AND FCF.
